×

zbMATH — the first resource for mathematics

New concepts and results in stability of fractional differential equations. (English) Zbl 1252.35276
Summary: In this paper, some new concepts in stability of fractional differential equations are offered from different perspectives. Hyers-Ulam-Rassias stability as well as Hyers-Ulam stability of a certain fractional differential equation are presented. The techniques rely on a fixed point theorem in a generalized complete metric space. Some applications of our results are also provided.

MSC:
35R11 Fractional partial differential equations
35B35 Stability in context of PDEs
37C25 Fixed points and periodic points of dynamical systems; fixed-point index theory, local dynamics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kilbas, A.A.; Srivastava, H.M.; Trujillo, J.J., Theory and applications of fractional differential equations, () · Zbl 1092.45003
[2] Miller, K.S.; Ross, B., An introduction to the fractional calculus and differential equations, (1993), John Wiley New York · Zbl 0789.26002
[3] Podlubny, I., Fractional differential equations, (1999), Academic Press San Diego · Zbl 0918.34010
[4] Tarasov, V.E., Fractional dynamics: application of fractional calculus to dynamics of particles, fields and media, (2010), Springer HEP · Zbl 1214.81004
[5] Agarwal, R.P.; Benchohra, M.; Hamani, S., A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta appl math, 109, 973-1033, (2010) · Zbl 1198.26004
[6] Ahmad, B.; Nieto, J.J., Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput math appl, 58, 1838-1843, (2009) · Zbl 1205.34003
[7] Bai, Z., On positive solutions of a nonlocal fractional boundary value problem, Nonlinear anal: TMA, 72, 916-924, (2010) · Zbl 1187.34026
[8] Benchohra, M.; Henderson, J.; Ntouyas, S.K.; Ouahab, A., Existence results for fractional order functional differential equations with infinite delay, J math anal appl, 338, 1340-1350, (2008) · Zbl 1209.34096
[9] Chang, Y.-K.; Nieto, J.J., Some new existence results for fractional differential inclusions with boundary conditions, Math comput model, 49, 605-609, (2009) · Zbl 1165.34313
[10] Wang, J.; Zhou, Y., A class of fractional evolution equations and optimal controls, Nonlinear anal: RWA, 12, 262-272, (2011) · Zbl 1214.34010
[11] Wang, J.; Zhou, Y.; Wei, W., A class of fractional delay nonlinear integrodifferential controlled systems in Banach spaces, Commun nonlinear sci numer simulat, 16, 4049-4059, (2011) · Zbl 1223.45007
[12] Wang, J.; Zhou, Y., Analysis of nonlinear fractional control systems in Banach spaces, Nonlinear anal: TMA, 74, 5929-5942, (2011) · Zbl 1223.93059
[13] Wang, J.; Zhou, Y., Existence of mild solutions for fractional delay evolution systems, Appl math comput, 218, 357-367, (2011) · Zbl 1242.34140
[14] Wang, J.; Zhou, Y.; Wei, W.; Xu, H., Nonlocal problems for fractional integrodifferential equations via fractional operators and optimal controls, Comput math appl, 62, 1427-1441, (2011) · Zbl 1228.45015
[15] Zhang, S., Existence of positive solution for some class of nonlinear fractional differential equations, J math anal appl, 278, 136-148, (2003) · Zbl 1026.34008
[16] Zhou, Y.; Jiao, F.; Li, J., Existence and uniqueness for fractional neutral differential equations with infinite delay, Nonlinear anal: TMA, 71, 3249-3256, (2009) · Zbl 1177.34084
[17] Zhou, Y.; Jiao, F., Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal: RWA, 11, 4465-4475, (2010) · Zbl 1260.34017
[18] Ulam, S.M., A collection of mathematical problems, (1968), Interscience Publishers New York · Zbl 0086.24101
[19] Hyers, D.H., On the stability of the linear functional equation, Proc nat acad sci, 27, 222-224, (1941) · JFM 67.0424.01
[20] Rassias, Th.M., On the stability of linear mappings in Banach spaces, Proc amer math soc, 72, 297-300, (1978) · Zbl 0398.47040
[21] Cădariu L. Stabilitatea Ulam-Hyers-Bourgin pentru ecuatii functionale. Ed. Univ. Vest Timişoara, Timişara; 2007.
[22] Hyers, D.H.; Isac, G.; Rassias, Th.M., Stability of functional equations in several variables, (1998), Birkhäuser · Zbl 0894.39012
[23] Jung, S.-M., Hyers – ulam – rassias stability of functional equations in mathematical analysis, (2001), Hadronic Press Palm Harbor · Zbl 0980.39024
[24] Jung, S.-M., Hyers – ulam stability of linear differential equations of first order, Appl math lett, 17, 1135-1140, (2004) · Zbl 1061.34039
[25] Miura, T.; Miyajima, S.; Takahasi, S.-E., A characterization of hyers – ulam stability of first order linear differential operators, J math anal appl, 286, 136-146, (2003) · Zbl 1045.47037
[26] Miura, T.; Miyajima, S.; Takahasi, S.-E., Hyers – ulam stability of linear differential operator with constant coefficients, Math nachr, 258, 90-96, (2003) · Zbl 1039.34054
[27] Rus, I.A., Ulam stability of ordinary differential equations, Studia univ babeş bolyai math, 54, 125-133, (2009) · Zbl 1224.34165
[28] Obłoza, M., Hyers stability of the linear differential equation, Rocznik nauk-dydakt prace mat, 13, 259-270, (1993) · Zbl 0964.34514
[29] Obłoza, M., Connections between Hyers and Lyapunov stability of the ordinary differential equations, Rocznik nauk-dydakt prace mat, 14, 141-146, (1997) · Zbl 1159.34332
[30] Takahasi, S.-E.; Miura, T.; Miyajima, S., On the hyers – ulam stability of the Banach spacevalued differential equation y′=λy, Bull Korean math soc, 39, 309-315, (2002) · Zbl 1011.34046
[31] Li, C.P.; Zhang, F.R., A survey on the stability of fractional differential equations, Eur phys J special topics, 193, 27-47, (2011)
[32] Li, Y.; Chen, Y.; Podlubny, I., Mittag – leffler stability of fractional order nonlinear dynamic systems, Automatica, 45, 1965-1969, (2009) · Zbl 1185.93062
[33] Li, Y.; Chen, Y.; Podlubny, I., Stability of fractional-order nonlinear dynamic systems: Lyapunov direct method and generalized mittag – leffler stability, Comput math appl, 59, 1810-1821, (2010) · Zbl 1189.34015
[34] Deng, W., Smoothness and stability of the solutions for nonlinear fractional differential equations, Nonlinear anal, 72, 1768-1777, (2010) · Zbl 1182.26009
[35] Wang, J.; Lv, L.; Zhou, Y., Ulam stability and data dependence for fractional differential equations with Caputo derivative, Electron J qualit th diff equat, 63, e1-e10, (2011)
[36] Caˇdariu, L.; Radu, V., Fixed points and the stability of jensen’s functional equation, J inequal pure appl math, 4, 1, e1-e7, (2003), Article 4
[37] Jung, S.-M., A fixed point approach to the stability of differential equations y′=F(x,y), Bull malays math sci soc, 33, 47-56, (2010) · Zbl 1184.26012
[38] Michalski MW. Derivatives of noninteger order and their applications, Dissertationes Mathematicae. Polska Akademia Nauk., Instytut Matematyczny, Warszawa; 1993.
[39] Diaz, J.B.; Margolis, B., Fixed point theorem of the alternative, for contractions on a generalized complete metric space, Bull amer math soc, 74, 305-309, (1968) · Zbl 0157.29904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.